Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Friedrich Hirzebruch (1927-2012)
Editors: Atiyah, Michael; Zagier, Don
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Notices of the American Mathematical Society
Volume: 61
Issue / Number: 7
Start Page: 706
End Page: 727
Document Type: Article
ID: 701109.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.